Multi-utilitarianism in two-agent quasilinear social choice
Christopher Chambers
International Journal of Game Theory, 2005, vol. 33, issue 3, 315-334
Keywords: social choice; quasilinear bargaining; recursive invariance; D63; D70; D71 (search for similar items in EconPapers)
Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00182-005-0201-0 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Multi-Utilitarianism in Two-Agent Quasilinear Social Choice (2003) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:33:y:2005:i:3:p:315-334
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
DOI: 10.1007/s00182-005-0201-0
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().